PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.




PMID- 29245301
OWN - NLM
STAT- In-Process
LR  - 20171222
IS  - 1536-5964 (Electronic)
IS  - 0025-7974 (Linking)
VI  - 96
IP  - 49
DP  - 2017 Dec
TI  - Copper-associated hepatitis in a patient with chronic myeloid leukemia following 
      hematopoietic stem cell transplantation: A case report.
PG  - e9041
LID - 10.1097/MD.0000000000009041 [doi]
AB  - RATIONALE: We report a complicated case of cholestatic hepatitis with suspected
      autoimmune hemolytic anemia (AIHA) and copper toxicity syndrome after HSCT and
      donor lymphocyte infusion (DLI). PATIENT CONCERNS: A 19-year-1-month-old girl
      presented with a history of CML. She underwent matched unrelated donor HSCT and
      donor lymphocyte infusion subsequently. Three months later, yellowish
      discoloration of the skin was found, which was accompanied by progressive itchy
      skin, easy fatigability, insomnia, and dark urine output. After admission, liver 
      function disorders were observed. INTERVENTION: Methylprednisolone was
      administered for suspected hepatic GVHD. Although abdominal sonography revealed
      no evidence of biliary tract obstruction and the viral hepatitis survey disclosed
      unremarkable findings; silymarin and ursodeoxycholic acid were administered to
      preserve the liver function. In addition, rituximab was prescribed for suspected 
      AIHA. Because hyperbilirubinemia was progressive, mycophenolate and high-dose
      intravenous immunoglobulin were accordingly administered. As drug-induced liver
      injury cannot be excluded, all potential unconfirmed causes of drug-related
      hepatoxicity were discontinued. DIAGNOSIS: In this case, the patient's history of
      shrimps and chocolate consumption led us to strongly suspect cholestatic
      hepatitis associated with copper toxicity syndrome. High 24-hour urine copper
      excretion and low serum zinc levels were also confirmed. Accordingly,
      D-penicillamine and zinc gluconate were administered. OUTCOMES: She succumbed to 
      progressive hepatic failure and eventual multisystem organ failure 14 months
      after HSCT. No autopsy was performed. LESSONS: This report described the combined
      effects of hepatic GVHD, AIHA, drugs, and copper toxicity on liver damage, and
      demonstrated the potential diagnostic challenges and treatment dilemmas
      associated with this disease.
FAU - Lee, Ching-Fen
AU  - Lee CF
AD  - aDivision of Clinical Pharmacy, Department of Pharmacy, Chang Gung Memorial
      Hospital, TaoyuanbDepartment of Nursing, Chang Gung Memorial Hospital,
      TaoyuancDivisions of Hematology/Oncology, Department of Pediatrics, Chang Gung
      Children's Hospital, Chang Gung University, TaoyuandDivision of Pediatric
      Gastroenterology, Department of Pediatrics, Chang Gung Children's Hospital, Chang
      Gung University, TaoyuaneLiver Research Center, Department of
      Hepato-Gastroenterology, Chang Gung Memorial Hospital, Linkou, Taiwan.
FAU - Chen, Chi-Hua
AU  - Chen CH
FAU - Wen, Yu-Chuan
AU  - Wen YC
FAU - Chang, Tsung-Yen
AU  - Chang TY
FAU - Lai, Ming-Wei
AU  - Lai MW
FAU - Jaing, Tang-Her
AU  - Jaing TH
LA  - eng
PT  - Journal Article
PL  - United States
TA  - Medicine (Baltimore)
JT  - Medicine
JID - 2985248R
PMC - PMC5728916
EDAT- 2017/12/17 06:00
MHDA- 2017/12/17 06:00
CRDT- 2017/12/17 06:00
PHST- 2017/12/17 06:00 [entrez]
PHST- 2017/12/17 06:00 [pubmed]
PHST- 2017/12/17 06:00 [medline]
AID - 10.1097/MD.0000000000009041 [doi]
AID - 00005792-201712080-00090 [pii]
PST - ppublish
SO  - Medicine (Baltimore). 2017 Dec;96(49):e9041. doi: 10.1097/MD.0000000000009041.